MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC035158
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded after use and therefore not available for return and investigation.No device deficiencies were reported related to the zoom 35 catheter.Based on the complaint information provided and with limited case images, the exact root cause of the rupture could not be determined.It is not clear if the rupture was caused by the zoom 35, the guidewire, or other reasons.A review of the manufacturing records for this lot did not reveal any issues pertaining to design, manufacturing, or quality.
 
Event or Problem Description
A 61-year-old male patient was treated for an occlusion at the m3 segment.Access was obtained using a third-party access catheter, which was parked at the cervical.During the first pass, a guidewire and a zoom 35 aspiration catheter were advanced through the third-party access catheter to the face of the clot without issue.Aspiration was applied to the zoom 35, and the clot was removed successfully.A post-contrast run showed additional clot in the m4 segment.For the second pass, the same zoom 35 and guidewire were advanced to retrieve the additional clot in the m4 segment.When advancing the zoom 35 to the clot, a rupture was observed under fluoroscopy.The rupture was coiled, and the procedure was completed.A follow-up computed tomography (ct) scan was performed, showing mostly contrast.The patient was then transferred to comfort care.At an unknown later date, the patient passed away.According to the physician, the cause of death was attributed to multiple pre-existing comorbidities and not to the bleed.There was no device malfunction reported against the zoom 35 catheter.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell
campbell, CA 95008-6609
MDR Report Key20736243
Report Number3014590708-2024-00040
Device Sequence Number8287413
Product Code NRY
UDI-Device Identifier00812212030443
UDI-Public00812212030443
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K210996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberICRC035158
Device Catalogue NumberICRC035158
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARISTOTAL 24 GUIDEWIRE; BALT BALLAST ACCESS CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale